# SDR AT9900435

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 823
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE MAIN CABIN LEFT LONGERON NR 18 AT BS 823 ATTACHED WEB CORRODED. REMOVED CORROSION, FABRICATED REPAIR DOUBLER AND INSTALLED IAW DC9 SRM 53-20-1, 51-10-3 AND 51-30-2.
